# SDR CALA9801313

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 380 BETWEEN RBL 32 AND RBL 42.  THE CORRODED AREA OF FLOORBEAM WAS CUT OUT IAW SRM 53-10-8.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8, 51-10-2, AND 51-40-4.
